Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On Mirena, have headaches, back spasms, fatigue, had sharp lower abdominal pain while having sex. What could have caused this?

I am a 25 year old woman in a stable relationship. I have been on Mirena since March 2012. Everything went good, but I noticed recently that I have headaches , back spasms (out of nowhere) and am really tired. Tonight, while I was having sex, a sharp sharp pain came from my lower abdomen (no particular side). We need to stop and I could barely walk. It was very bad. I took a hot bath, pain has decreased but is still there. What could be the cause of this? I am planning a trip to the doctors tomorrow. Please note that I ve had an abortion in the past (reason why I m on Mirena now)
Asked On : Mon, 1 Oct 2012
Answers:  0 Views:  75 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor